MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-68
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by getinge field service engineer that during preventive maintenance of cs300 intra aortic balloon pump, it was found that the batteries were not within the parameters recommended by the manufacturer.There was no patient involvement and no injury.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon the completion of investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: d1 (brand name), d4 (version or catalog #, unique identifier (udi) #).
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected fields: h6 (component codes, health effect ¿ impact codes).To solve the issue, the field service engineer replaced the two units of batteries (0146-00-0039).All functional and safety tests were performed and were met to the factory specifications.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, PORTUGUESE,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23697971
Report Number2249723-2025-0004914
Device Sequence Number13319877
Product Code DSP
UDI-Device Identifier10607567108827
UDI-Public(01)10607567108827
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3023-68
Device Catalogue Number0998-UC-3023-68
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer01/02/2026
01/09/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/09/2026
01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown